| Model Number |
0015807 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The end user alleged the stretcher is moving in an abrupt downward manner when the down button is pressed.It was reported this intermittently occurs with and without weight on the stretcher.There were no reports of injury to patient or operators as a result of the reported issue.The stretcher has been removed from service pending evaluation and repair.
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation of the stretcher at the customer's location.It was observed the manual release cable was too tight which was contributing to the unintended movement of the stretcher.The manual release cable was adjusted along with other preventive maintenance activities and the stretcher was returned to service.
Event or Problem Description